MathSciNet Relay Station
MathSciNet bibliographic data
MR1944571 (2003k:14068) 14N35 (14H10 14J70 14N10)
Gathmann, Andreas Absolute and relative Gromov-Witten invariants of very ample hypersurfaces. Duke Math. J. 115 (2002), no. 2, 171–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement